JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Performance of the parallel block Jacobi method with dynamic ordering for the symmetric eigenvalue problem
Shuhei KudoKousuke YasudaYusaku Yamamoto
Author information
JOURNAL FREE ACCESS

2018 Volume 10 Pages 41-44

Details
Abstract

We investigate the performance of the parallel block Jacobi method for the symmetric eigenvalue problem with dynamic ordering both theoretically and experimentally. First, we present an improved global convergence theorem of the method that takes into account the effect of annihilating multiple blocks at once. Next, we compare the dynamic ordering with two representative parallel cyclic orderings experimentally and show that the former can speedup the convergence for ill-conditioned matrices considerably with little extra cost.

Related papers from these authors
© 2018, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top